Mao, X. and Hu, G. and Liu, M. and Song, M. (2009) Noise suppresses exponential growth under regime switching. Journal of Mathematical Analysis and Applications, 355 (2). pp. 783-795. ISSN 0022-247XFull text not available in this repository. (Request a copy from the Strathclyde author)
Consider a given system under regime switching whose solution grows expo- nentially, and suppose that the system is subject to environmental noise in some regimes. Can the regime switching and the environmental noise work together to make the system change signicantly? The answer is yes. In this paper, we will show that the regime switching and the environmental noise will make the original system whose solution grows exponentially become a new system whose solutions will grow at most polynomially. In other words, we reveal that the regime switching and the environmental noise will suppress the exponential growth.
|Keywords:||Brownian motion, Markov chain, stochastic dierential equation, stochastic control, exponential growth, polynomial growth., Mathematics, Analysis, Applied Mathematics|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Mrs Carolynne Westwood|
|Date Deposited:||16 Dec 2009 11:36|
|Last modified:||22 Mar 2017 10:26|